# SDR WTAA950110

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120092
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Current Sensor
- Part number: 2SC1160A
- Condition: Shorted
- Location: Lt Windshield
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SFO - CREW REPORTED ELECTRICAL ODOR IN COCKPIT WITH LEFT WINDSHIELD HEAT ON.  MAINTENANCE REPLACED LEFT WINDSHIELD HEAT CURRENT SENSOR.  WINDSHIELD HEAT OPERATIONAL TEST NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (Z)
